Monochromatic matchings in the shadow graph of almost complete hypergraphs

Gyárfás, András and Sárközy, Gábor and Szemerédi, Endre (2010) Monochromatic matchings in the shadow graph of almost complete hypergraphs. Annals of Combinatorics, 14 (2). pp. 245-249.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 12 Dec 2012 08:39
Last Modified: 12 Dec 2012 08:39
URI: http://eprints.sztaki.hu/id/eprint/6463

Update Item Update Item